# SDR SWIA20240603516

- Difficulty date: May 16, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N290SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000758
- Aircraft time: 12,254 hours, 10,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK AT BETWEEN FRAME 17 AND 18 HAS CORROSION AS MARKED   (C-CHECK RO 6/2/2024)   RT INBD SEAT TRACK AT FR17-FR18 HAS BEEN REPAIRED IN REF ETD2024-170-013864 REV. A.THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESSLIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. WEIGHT OF REPAIR: 2.844 OZ. NO CHANGE TO WEIGHT AND BALANCE REQUIRED. TOOLING SCALE ID # SH2-10286 CAL DUE 04/22/2025
